Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 345 - 374
DOI https://doi.org/10.1051/cocv:2002049
Published online 15 August 2002
  1. N. Arada, E. Casas and F. Tröltzsch, Error estimates for the numerical approximation of a semilinear elliptic control problem. Comp. Optim. Appl. (to appear). [Google Scholar]
  2. V. Arnautu and P. Neittaanmäki, Discretization estimates for an elliptic control problem. Numer. Funct. Anal. Optim. (1998) 431-464. [Google Scholar]
  3. J. Bonnans and E. Casas, Contrôle de systèmes elliptiques semilinéaires comportant des contraintes sur l'état, in Nonlinear Partial Differential Equations and Their Applications, Vol. 8, Collège de France Seminar, edited by H. Brezis and J. Lions. Longman Scientific & Technical, New York (1988) 69-86. [Google Scholar]
  4. J. Bonnans and H. Zidani, Optimal control problems with partially polyhedric constraints. SIAM J. Control Optim. 37 (1999) 1726-1741. [CrossRef] [MathSciNet] [Google Scholar]
  5. E. Casas and M. Mateos, Second order optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim. 40 (2002) 1431-1454. [CrossRef] [MathSciNet] [Google Scholar]
  6. height 2pt depth -1.6pt width 23pt, Uniform convergence of the fem. applications to state constrained control problems. Comp. Appl. Math. 21 (2002). [Google Scholar]
  7. E. Casas, M. Mateos and L. Fernández, Second-order optimality conditions for semilinear elliptic control problems with constraints on the gradient of the state. Control Cybernet. 28 (1999) 463-479. [MathSciNet] [Google Scholar]
  8. E. Casas and F. Tröltzsch, Second order necessary optimality conditions for some state-constrained control problems of semilinear elliptic equations. App. Math. Optim. 39 (1999) 211-227. [CrossRef] [Google Scholar]
  9. height 2pt depth -1.6pt width 23pt, Second order necessary and sufficient optimality conditions for optimization problems and applications to control theory. SIAM J. Optim. (to appear). [Google Scholar]
  10. E. Casas, F. Tröltzsch and A. Unger, Second order sufficient optimality conditions for a nonlinear elliptic control problem. J. Anal. Appl. 15 (1996) 687-707. [Google Scholar]
  11. height 2pt depth -1.6pt width 23pt, Second order sufficient optimality conditions for some state-constrained control problems of semilinear elliptic equations. SIAM J. Control Optim. 38 (2000) 1369-1391. [CrossRef] [MathSciNet] [Google Scholar]
  12. P. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland, Amsterdam (1978). [Google Scholar]
  13. F. Clarke, A new approach to Lagrange multipliers. Math. Oper. Res. 1 (1976) 165-174. [CrossRef] [MathSciNet] [Google Scholar]
  14. R. Falk, Approximation of a class of optimal control problems with order of convergence estimates. J. Math. Anal. Appl. 44 (1973) 28-47. [CrossRef] [MathSciNet] [Google Scholar]
  15. T. Geveci, On the approximation of the solution of an optimal control problem governed by an elliptic equation. RAIRO: Numer. Anal. 13 (1979) 313-328. [Google Scholar]
  16. H. Goldberg and F. Tröltzsch, Second order sufficient optimality conditions for a class of nonlinear parabolic boundary control problems. SIAM J. Control Optim. 31 (1993) 1007-1025. [CrossRef] [MathSciNet] [Google Scholar]
  17. P. Grisvard, Elliptic Problems in Nonsmooth Domains. Pitman, Boston-London-Melbourne (1985). [Google Scholar]
  18. K. Malanowski, C. Büskens and H. Maurer, Convergence of approximations to nonlinear control problems, in Mathematical Programming with Data Perturbation, edited by A. Fiacco. New York, Marcel Dekker, Inc. (1997) 253-284. [Google Scholar]
  19. M. Mateos, Problemas de control óptimo gobernados por ecuaciones semilineales con restricciones de tipo integral sobre el gradiente del estado, Ph.D. Thesis. University of Cantabria (2000). [Google Scholar]
  20. P. Raviart and J. Thomas, Introduction à L'analyse Numérique des Equations aux Dérivées Partielles. Masson, Paris (1983). [Google Scholar]
  21. J. Raymond and F. Tröltzsch, Second order sufficient optimality conditions for nonlinear parabolic control problems with state-constraints. Discrete Contin. Dynam. Systems 6 (2000) 431-450. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.